Sign in to follow this  
Followers 0

My balls hurt!

10 posts in this topic

Posted

Hey guys, No jokes please I am in pain.

As I said my balls hurt. Well my right one. I did my first cycle a few months back of low dose sust and deca and finished pct in early jan. I have been getting a bit of pain in my balls but last week it got really bad. I went to docs and he said I had an infection in my right nut and put me on antibiotics and pain killers. Well I have finished the antibiotics and it still hurts. They are still a bit small and hard like rocks. I did not tell him about the cycle.

I have not been able to train all week and am getting a bit ****ed off as these antiboitics di not help.

Also as my legs have got bigger they are constantly crushing my nuts and I have to sleep with two pillows between my legs does anyone else have this problem as my legs are not that big (27 inches)

Any ideas what could be wrong.

Share this post


Link to post
Share on other sites

Posted

Wow, My legs are almost 27 but I dont have that problem smashing them (nuts).

Sounds like they are really sensitive.

Hey, I dont know. I think you might need a second opinion and be up front with the Doc.

I know you are young but I did grow up with a guy that did a cycle and for some reason he ended up getting testicular cancer and died from that. I don’t want to scare you but if it takes you to the Dr. then you should go.

Did you run a fever while at the Dr.?

You could have a STD or something. If you bang a lot of birds then it might be something different altogether.

Did he give you Cipro Ciprofloxacin?

Hard as rocks? I don’t think that is good.

Hey let me know how it works out.

Share this post


Link to post
Share on other sites

Posted

Well go to the doctors first and yes get a second opinion. Maybe your nuts are coming back to fast? Just relax and take one thing at a time. Are you running a temperature?

Share this post


Link to post
Share on other sites

Posted

I had severe pains in my balls at the weekend and it was well scary. I came off cycle end of feb, had finished pct, was feeling fine. Been using tribulis and found that helped me no end. Anyway, hadnt experienced any pain in the balls before, but at the weekend, the GF gave me a good BJ, and quite litteraly 10mins later I had these severe pains in the ol` testies. Christ I couldnt walk. After 5mins of agony, i decided they werent getting better and basically just massaged them for a minute and loosened my clothing a bit. That seemed to sort the problem out and they have been okay since.

Scary though...

Share this post


Link to post
Share on other sites

Posted

I quess the gf gives one heck of a bj. :D

Share this post


Link to post
Share on other sites

Posted

I once had a similar problem - aut we are talking a long time ago when I was 14 - and it was caused by Menengitis.... I ended up spending 4 days in hospital... I was in Kenya at the time and it was really scary as I went blind for one day.. I'm not saying that this is what is the problem only that I know how worring it can be and how painful....

Agree with the above comments - deff og back to the doctor - or you could even go to a STD center as they will be more up on possible problmes with your laughing gear than a GP.

Share this post


Link to post
Share on other sites

Posted

std

no such luck I could not pull a drunk blind girl if it was just me and her in the room.

When I went to the docs two of them looked at me as they thought it might be twisted which is serious as it cuts off the blood supply. They said it was just infected though (I don't know how) and put me on ciproxin for a week which I have finished now and it still hurts. They also gave me voltarol for the pain.

I think I will see how it is next week as they said to go back if it was still hurting, but it is my birthday on monday and I plan on having a few drinks as I only drink a few times a year. Then go back on tuesday.

Share this post


Link to post
Share on other sites

Posted

Ciprofloxacin hydrochloride

A synthetic broad spectrum antimicrobial agent used in the treatment of lower respiratory infections (pneumoniae, pseudomonas, influenzae, etc.) skin infections, bone/joint infections, urinary tract infections, infectious diarrhea (enterotoxigenic strains of Escherichia coli), gonorrhea, typhoid fever. Appropriate culture and susceptibility tests should be performed before treatment in order to isolate and identify organisms causing infection and to determine their susceptibility to ciprofloxacin.

Share this post


Link to post
Share on other sites

Posted

Originally posted by hackskii

Ciprofloxacin hydrochloride

A synthetic broad spectrum antimicrobial agent used in the treatment of lower respiratory infections (pneumoniae, pseudomonas, influenzae, etc.) skin infections, bone/joint infections, urinary tract infections, infectious diarrhea (enterotoxigenic strains of Escherichia coli), gonorrhea, typhoid fever. Appropriate culture and susceptibility tests should be performed before treatment in order to isolate and identify organisms causing infection and to determine their susceptibility to ciprofloxacin.

yep... i had it before for a urinary infection.

Share this post


Link to post
Share on other sites

Posted

I did not have a urinary infection, no pain ****ing or rash anywhere . Just pain in my bollock I don't know how I got this so called infection. The doctor just went seamed to pick ciproxin at random from a long list.

Anyway did not take my pain killers today so I could see how bad it was and it feels a bit better. Still a bit sore and I will go back to the doc if it still hurts on monday.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0